Dismiss Notice
Join Physics Forums Today!
The friendliest, high quality science and math community on the planet! Everyone who loves science is here!

Primes Paper

  1. Mar 2, 2010 #1
    Hi guys,

    Not actually a mathematics question as such (sorry) but does anyone know where i can get my hands on a copy of Chen's paper "On the representation of a large even integer as the sum of a prime and the product of at most two primes". For the life of me all i can find is references to it rather than an actual pdf copy, or even any information about the journal it is from (Sci. Sinica 16 (1973) 157-176) ie reference given below.

    I have access to science direct and springer link but none seem to have it :( Any ideas?


    EDIT: Ok so i found that its in Scientia Sinica Series A which springerlink has going back to 1997, i'm assuming if they don't have volumes further back they're not available electronically?
    Last edited: Mar 2, 2010
  2. jcsd
  3. Mar 2, 2010 #2


    User Avatar
    Science Advisor
    Homework Helper

    Right. You'd need to find a (university) library that had it.
  4. Mar 2, 2010 #3
    Bugger, mine only has Series G. Righto, time to get on the wire and bug my 'colleagues' :)
  5. Mar 2, 2010 #4
    Although not the original paper, the proof of Chen's theorem may be found in Melvyn Nathanson's book "Additive Number Theory, The Classical Bases", Springer, 1996, p. 271 ff., ISBN 0-387-94656-X.
  6. Mar 3, 2010 #5


    User Avatar
    Science Advisor
    Homework Helper

    Actually, that's a good book to read even if you do want to read the original...
Know someone interested in this topic? Share this thread via Reddit, Google+, Twitter, or Facebook